HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Main » The DU Lounge (Forum) » My DR. has ordered an end... » Reply #12

Response to ChubbyStar (Original post)

Tue Mar 13, 2018, 03:04 PM

12. It's nothing.

You have an IV and get put out before they ever run anything down your throat. No after affects other than being groggy from the meds. I have one every three years.

Reply to this post

Back to OP Alert abuse Link to post in-thread

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 12 replies Author Time Post
ChubbyStar Mar 2018 OP
Floyd R. Turbo Mar 2018 #1
ChubbyStar Mar 2018 #2
Floyd R. Turbo Mar 2018 #3
Lochloosa Mar 2018 #10
Leghorn21 Mar 2018 #4
ChubbyStar Mar 2018 #6
dameatball Mar 2018 #5
safeinOhio Mar 2018 #7
Skittles Mar 2018 #8
MuseRider Mar 2018 #9
Laffy Kat Mar 2018 #11
LineNew Reply It's nothing.
NutmegYankee Mar 2018 #12
Please login to view edit histories.